Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 279526, 1 page
http://dx.doi.org/10.1155/2014/279526
Retraction

Retracted: Iterative Schemes by a New Generalized Resolvent for a Monotone Mapping and a Relatively Weak Nonexpansive Mapping

Journal of Applied Mathematics

Received 14 July 2014; Accepted 14 July 2014; Published 17 July 2014

Copyright © 2014 Journal of Applied Mathematics. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Journal of Applied Mathematics, “Retracted: Iterative Schemes by a New Generalized Resolvent for a Monotone Mapping and a Relatively Weak Nonexpansive Mapping,” Journal of Applied Mathematics, vol. 2014, Article ID 279526, 1 pages, 2014. doi:10.1155/2014/279526